Alert archive / Nevada / Flash Flood Warnings in 2013

Flash Flood Warning 170, NWS Las Vegas, NV

August 25, 2013Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Aug 25, 2013, 4:50 PM PDT for Clark County, Nevada. It was in force for 115 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2013, 4:50 PM PDT (23:50 UTC)
Expired
Aug 25, 2013, 6:45 PM PDT
In force
115 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 70 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 5:55 PM PDTFLASH FLOOD3 E Red Rock Canyon, NVABOUT AN INCH OF WATER AND MUD FLOWED AND CROSSED HIGHWAY 159 IN A LOW LYING SPOT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 11.8 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1976 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

335 
WGUS55 KVEF 252350
FFWVEF
NVC003-260145-
/O.NEW.KVEF.FF.W.0170.130825T2350Z-130826T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
450 PM PDT SUN AUG 25 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 645 PM PDT.

* AT 443 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR RED ROCK CANYON. THE STORM
  PRODUCING VERY HEAVY RAIN WAS MOVING EAST AROUND 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CALICO BASIN.
  BROWNSTONE CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

CAMPERS AND HIKERS SHOULD BE ALERT TO THE POSSIBILITY OF RAPIDLY 
RISING WATER AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND IF 
FLASH FLOODING IS OBSERVED.

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3619 11552 3622 11546 3617 11543 3619 11535
      3613 11534 3610 11540 3607 11544 3605 11548
      3608 11553

$$

BP
2 follow-up statements
002 
WGUS75 KVEF 260046
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
546 PM PDT SUN AUG 25 2013

NVC003-260145-
/O.CON.KVEF.FF.W.0170.000000T0000Z-130826T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
546 PM PDT SUN AUG 25 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM PDT FOR WEST
CENTRAL CLARK COUNTY...

AT 535 PM PDT...FLASH FLOODING OF NORMALLY DRY WASHES NEAR RED ROCK 
CANYON WILL CONTINUE THROUGH 645 PM PDT. 

RADAR SHOWS THAT HEAVY RAIN HAS DIMINISHED IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3619 11552 3622 11546 3617 11543 3619 11535
      3613 11534 3610 11540 3607 11544 3605 11548
      3608 11553

$$

BP
439 
WGUS75 KVEF 260140
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
640 PM PDT SUN AUG 25 2013

NVC003-260149-
/O.EXP.KVEF.FF.W.0170.000000T0000Z-130826T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
640 PM PDT SUN AUG 25 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM PDT FOR WEST CENTRAL
CLARK COUNTY...

HEAVY RAINFALL HAS ENDED AROUND THE RED ROCK VISITORS CENTER AND THE 
RED ROCK LOOP. THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM PDT.

LAT...LON 3619 11552 3622 11546 3617 11543 3619 11535
      3613 11534 3610 11540 3607 11544 3605 11548
      3608 11553

$$

BP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 2:03 PM PDT, 2 hours 47 minutes earlier.

Area forecast discussion, Aug 25, 2:03 PM PDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION UPDATE
NATIONAL WEATHER SERVICE LAS VEGAS NV
203 PM PDT SUN AUG 25 2013

.SYNOPSIS...MOISTURE FROM TROPICAL DEPRESSION IVO WILL CONTINUE TO
PUSH NORTH ACROSS THE AREA THROUGH MONDAY RESULTING IN NUMEROUS
SHOWERS AND THUNDERSTORMS. THERE IS A GOOD CHANCE OF HEAVY RAIN
OVER MOHAVE...CLARK...LINCOLN AND EASTERN SAN BERNARDINO COUNTIES.
MOISTURE WILL LINGER OVER MUCH OF THE AREA TUESDAY THROUGH FRIDAY
LEADING TO A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY.
&&

.DISCUSSION...MOISTURE FROM IVO CONTINUES TO PUSH NORTHWARD INTO
ROUGHLY THE SOUTHEAST HALF OF THE FORECAST AREA THIS AFTERNOON WHILE
THE WEST REMAINS UNDER A DRY SOUTHWEST FLOW. WIDESPREAD SHOWERS AND
SCATTERED THUNDERSTORMS HAD DEVELOPED OVER MOHAVE...CLARK...EASTERN
SAN BERNARDINO AND SOUTHEAST LINCOLN COUNTY AS OF 145 PM. IT LOOKS
LIKE THE DEEPEST MOISTURE WILL PUSH IN TONIGHT THROUGH MONDAY WITH
THE POSSIBILITY OF HEAVY RAIN CONTINUING OVER THE FLASH FLOOD WATCH
AREA. ALTHOUGH PRECIPITABLE WATER VALUES DECREASE SOME BY
TUESDAY...A PERSISTENT SOUTHERLY FLOW WILL ALLOW MOISTURE AND
INSTABILITY TO SPREAD ACROSS THE ENTIRE FORECAST AREA BY TUESDAY.
THERE WILL BE LITTLE CHANGE IN THE PATTERN THROUGH AT LEAST
WEDNESDAY SO ALL AREAS WILL SEE A CHANCE OF SHOWERS AND
THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. CONFIDENCE IN THE EVOLVING
PATTERN DIMINISHES LATE IN THE WEEK BUT THE ECMWF AND GFS HINT AT AN
EASTERLY WAVE KEEPING THE AREA MOIST AND UNSTABLE THURSDAY AND
PERHAPS INTO FRIDAY. THERE ARE SIGNS THAT A WEST/SOUTHWEST FLOW
COULD DEVELOP NEXT WEEKEND WHICH WOULD PUSH MUCH OF THE MOISTURE OUT
OF THE AREA. HOWEVER...I KEPT AT LEAST A SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS IN THE FORECAST FOR THE SOUTHEAST HALF OF THE AREA
AS NOT ALL MODEL SOLUTIONS AGREE WITH THAT DRYING SCENARIO.

.AVIATION...FOR MCCARRAN...SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO DEVELOP OVER THE LAS VEGAS VALLEY THROUGH THE AFTERNOON. THE
GENERAL WIND DIRECTION SHOULD FAVOR SOUTHEASTERLY BUT SHOWER AND
THUNDERSTORM ACTIVITY WILL LEAD TO PERIODS OF VARIABLE WIND
DIRECTIONS AT TIMES WITH WIND GUSTS TO 40 MPH THROUGH AT LEAST THIS
EVENING. CIGS AROUND 8 KFT LIKELY THROUGH THIS AFTERNOON AND TONIGHT
AND MUCH OF MONDAY. THERE IS POTENTIAL FOR CIGS LOWERING TO 5 KFT IN
HEAVIER SHOWERS/THUNDERSTORMS. SHOWERS AND THUNDERSTORMS REMAIN
LIKELY ACROSS THE AREA THROUGH MONDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT
THROUGH MONDAY ACROSS MOHAVE...CLARK...LINCOLN AND EASTERN SAN
BERNARDINO COUNTIES. CIGS GENERALLY AROUND 8 KFT BUT MAY LOWER TO
4-5 KFT IN HEAVIER SHOWERS/THUNDERSTORMS. WINDS WILL GENERALLY FAVOR
A SOUTH-SOUTHEASTERLY DIRECTION 10-15 KTS IN MOST AREAS THROUGH
MONDAY BUT THE SHOWER AND THUNDERSTORM ACTIVITY WILL LEAD TO
VARIABLE WIND DIRECTIONS AT TIMES WITH GUSTS TO 40 MPH.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR NVZ015>022.
AZ...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR CAZ523>527.
&&

HARRISON

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Aug 25, 4:41 AM PDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
441 AM PDT SUN AUG 25 2013

AZZ001>003-036-CAZ522>527-NVZ015>022-260100-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
441 AM PDT SUN AUG 25 2013 /441 AM MST SUN AUG 25 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

TROPICAL DEPRESSION IVO MOVING UP THE WEST COAST OF SOUTHERN BAJA
WILL PUSH SIGNIFICANT MOISTURE INTO THE TRI-STATE REGION TODAY. THIS
WILL LEAD TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY
RAIN. THIS WILL INCREASE THE POTENTIAL FOR EXTENSIVE FLASH FLOODING
TODAY AND TONIGHT ACROSS CLARK...SOUTHERN NYE...MOHAVE AND SAN
BERNARDINO COUNTIES WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE TROPICAL DEPRESSION IS EXPECTED TO DISSIPATE NEAR THE BAJA SPUR...
BUT MOST OF THE MOISTURE WITH IT WILL BE PULLED ACROSS THE REGION
MONDAY. NUMEROUS SHOWERS AND THUNDERSTORMS WILL PERSIST KEEPING AN
ELEVATED THREAT OF FLASH FLOODING THROUGH MONDAY EVENING.  ONCE
IN PLACE...MOIST AND UNSTABLE AIR WILL LINGER TUESDAY THROUGH SATURDAY
FOR A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY WITH
LOCALIZED HEAVY RAIN SHOWERS AND FLASH FLOODING POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND MONDAY IN CLARK...
SOUTHERN NYE...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES.
MEANWHILE...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT
WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ519>521-NVZ014-260100-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
ESMERALDA AND CENTRAL NYE COUNTY-
441 AM PDT SUN AUG 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA
AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
ACROSS SOUTHEAST INYO AND CENTRAL NYE COUNTIES THIS AFTERNOON AND
TONIGHT. LOCALIZED HEAVY RAIN AND FLASH FLOODING WILL BE A
POSSIBILITY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
OVER A SIMILAR AREA MONDAY THEN COVERAGE WILL EXPAND ACROSS NORTHERN
INYO AND ESMERALDA COUNTIES TUESDAY AS RESIDUAL MOISTURE FROM
TROPICAL DEPRESSION IVO MOVES OVERHEAD. ISOLATED TO SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 25, 3:59 PM PDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
359 PM PDT SUN AUG 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLASH FLOOD      4 ESE WEST WIND AERO    34.12N 115.85W
08/25/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            SPOTTER REPORTED FLOWING WATER WITH DEBRIS UP TO 6 TO 8
            INCHES DEEP ACROSS HIGHWAY 62 BETWEEN STEGG ROAD AND
            SHELTON ROAD.

&&

JH
Local storm report, Aug 25, 4:09 PM PDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
409 PM PDT SUN AUG 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     FLASH FLOOD      3 NNW CENTENNIAL HILLS  36.32N 115.29W
08/25/2013                   CLARK              NV   TRAINED SPOTTER

            SEVERAL ROAD CLOSURES IN CENTENNIAL HILLS INCLUDING IRON
            MOUNTAIN AND BRENT BETWEEN EL CAPITAN AND FORT APACHE.

&&

MORGAN
Local storm report, Aug 25, 4:12 PM PDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
412 PM PDT SUN AUG 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      6 SW FOSSIL RIDGE       36.37N 115.36W
08/25/2013                   CLARK              NV   PUBLIC

            PUBLIC REPORTED THAT HIGHWAY 95 WAS FLOODED JUST NORTH OF
            THE SNOW MOUNTAIN EXIT. TRAFFIC WAS STOPPED ON THE
            HIGHWAY.

&&

ASG
Local storm report, Aug 25, 4:13 PM PDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
413 PM PDT SUN AUG 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      7 E TWENTYNINE PALMS    34.14N 115.94W
08/25/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            WATER AND DEBRIS OVER THE ROAD.

&&

MORGAN
Local storm report, Aug 25, 4:15 PM PDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
415 PM PDT SUN AUG 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     FLASH FLOOD      8 NNW SUMMERLIN         36.31N 115.37W
08/25/2013                   CLARK              NV   TRAINED SPOTTER

            NHP HAS CLOSED KYLE CANYON RD DUE TO WATER OVER THE
            ROADWAY.

&&

METZGER
Local storm report, Aug 25, 4:18 PM PDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
418 PM PDT SUN AUG 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLASH FLOOD      1 ESE WEST WIND AERO    34.13N 115.91W
08/25/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            SPOTTER REPORTED FLOWING WATER WITH DEBRIS UP TO 6 TO 8
            INCHES DEEP ACROSS HIGHWAY 62 BETWEEN STEGG ROAD AND
            SHELTON ROAD. CORRECTED EXACT LOCATION OF REPORT.

&&

JH

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 12:51 PM PDTAreal Flood AdvisoryVEFClark3 hr
Aug 25, 1:53 PM PDTAreal Flood AdvisoryVEFClark3 hr
Aug 25, 2:25 PM PDTFlash Flood WarningVEFClark5 hr
Aug 25, 3:15 PM PDTFlash Flood WarningVEFClark2 hr

Nearby

Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.